advertisement
Question
Posted by: WN | 2010/08/28

Doc feedback

Hi doc

I went to see my GP as you advised regarding the thick feeling in my throat.

He is not really worried and gave me Celestamine, which he said should help. He mentioned that I may have a bit of an edema/oedema. I am not sure of the spelling, but what does this mean in the throat, and can it be treated adequately?

Should I worry about it?

Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

WN

Oedema refers to swelling of soft tissue. The soft tissue in your throat can be swollen due to a viral, bacterial infection or an allergic reaction. Your doctor is treating it as an allergic reaction and therefore prescribed Celestamine.

Regards





Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement